# SDR DALA1021820181

- Difficulty date: September 5, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 86,292 hours, 12,714 cycles
- Engine: Pwa PW4060
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Odor
- Location: Reading
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

IN FLIGHT, THE READING LIGHTS IN COACH CABIN AB STARTED FLICKERING AND A BURNING ODOR FOLLOWED.  THE ROTARY SWITCH ON F/A PANEL DID NOT KILL THE POWER.  MX UNLATCHED PASS SERVE POWER SWITCH ON THE L1 DOOR OF THE F/A PANEL WHICH KILLED THE POWER TO THE AFFECTED LIGHT AND THE ODOR DISSIPATED.  MX THEN RAN CABIN LIGHTS FOR 2 HOURS AFTER RESETTING THE CIRCUIT BREAKER. SYS OPS IS NORMAL.
